Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Given Lavequin after emergency appendectomy. Changes in MRI of brain. Possibility of gangrene in body?

My husband had emergency appendectomy in August of 2012. It was calcified and gangrenous with pus dripping into the colic gutter which when cultured came back E.coli . He was given Lavequin for 9 days after the surgery. He is now having problems with confusion and memory with changes showing on a recent MRI of the brain. Could these problems be coming from the possibility of some gangrene still in his body?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Welcome to healthcaremagic.
It is not possible to have some gangrene persisting in body .
For the present complain it will be best to get a check up with neurologist and treatment taken as advised once the proper diagnosis is reached.
Hope, with propervtreatment and management your husband will be alright soon .
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor